MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAL
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 459 mg/dl at the time of incident.Customer reported that the insulin pump had a blank display.Customer stated that they put a new battery but after that insulin pump would not turn on.The customer was assisted with troubleshooting.Customer stated the display was not blank less than 30 seconds and did not return.Customer stated display was blank currently.Customer remove the battery and inserted battery alarm did not display on the insulin pump screen.Customer stated the contacts on the battery cap were neither missing nor damaged.Customer stated battery compartment was neither damaged nor corroded.Customer stated the spring was neither damaged nor corroded.Customer stated display did not return after insulin pump restart.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device monitored for several days and no blank display noted.Device received with normal operating current.Device passed displacement test and self test.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751LNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10395118
Report Number2032227-2020-161644
Device Sequence Number2705550
Product Code OZO
UDI-Device Identifier00643169507760
UDI-Public(01)00643169507760
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAL
Device Catalogue NumberMMT-751LNAL
Device Lot NumberA4751LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED SET¿
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight98